Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/42067
Title: Comparison of density functionals approximations in the jellium model for metal clusters
Authors: Almeida, Luís M. 
Fiolhais, Carlos 
Keywords: Metal clusters
Issue Date: 2001
Publisher: World Scientific
Citation: ALMEIDA, Luís M. ; FIOLHAIS, Carlos – Comparison of density functionals approximations in the jellium model for metal clusters. In BULGAC, A. [et al.], ed. – Advances in quantum Many-Body theory. Singapore : World Scientific, 2000, p. 443-446.
Serial title, monograph or event: International Journal of Modern Physics B
Volume: 15
Issue: 10-11
Place of publication or event: Singapore
Description: Preprint
URI: http://hdl.handle.net/10316/42067
ISSN: 0217-9792
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Comparison of density functionals.pdf2.48 MBAdobe PDFView/Open
Show full item record

Page view(s) 20

551
checked on Jan 29, 2020

Download(s)

19
checked on Jan 29, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.